I'm 16 (almost 17), and I've been taking Celexa for a few weeks now. It's been working good. But now that I'm back at school from Christmas break, I've been feeling more like when I was depressed. I'm not sure why. The symptoms aren't as intense. What should I do?
Stick with the program hon. The Celexa takes upwards of a month to reach maximum effectiveness and you may need an adjustment in dosage. Now that you are back in school the stressors are greater which can trigger the anxiety and depression. If the symptoms become intolerable, you need to talk to your doctor, otherwise keep your scheduled appointments and let the doc know that the depression as increased some since back at school. The doc may want to increase the dosage.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2011 • 4 answers
Posted 19 Mar 2012 • 4 answers
Posted 2 Jul 2012 • 2 answers
Posted 17 Jun 2013 • 3 answers
Posted 13 Jan 2016 • 3 answers